MathSciNet Relay Station
MathSciNet bibliographic data
MR2907774 (2012k:93015) 93A14 (68T42 93C57)
Qin, J.; Zheng, W. X.; Gao, H. Convergence analysis for multiple agents with double-integrator dynamics in a sampled-data setting. IET Control Theory Appl. 5 (2011), no. 18, 2089–2097.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement